# SDR IPXA2024061442019

- Difficulty date: May 31, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,722 hours, 22,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 143N101928
- Condition: Corroded
- Location: Fwd Carg Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT - STA 800 RH SIDE HAS A TIE DOWN WITH CORROSION. INSTALLED NEW TIE DOWN IAW SRM 51-40-02-0G-0, WITH RIVETS P/N: BACB30NX6K7  BATCH: 0004216299 P/N: BACB30NX8K5  BATC: 0004264503 NUTS: BACN10YT3CD  BATCH: 0004282081  BACN10YT4CD  BATCH: 0000325125.
